# SDR AU981576

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-301
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 688093
- Condition: Misinstalled
- Location: Dc System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) AUTOMOTIVE TYPE VOLTAGE REGULATOR (BOSCH) FITTED INSTEAD OF THE CORRECT UNIT.  INSPECTION ALSO FOUND THAT THE OVERVOLTAGE CONTROL UNIT HAD BEEN REMOVED AND THE REGULATOR HAD BEEN INCORRECTLY WIRED.
